# SDR SWIA202265021

- Difficulty date: January 7, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 43,279 hours, 39,780 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PAX DOOR LWR SILL HAS CORROSION AT THE AFT END.    (C-CHECK RO 3/14/2022)    BLENDED OUT CORROSION ON AFT END OF LOWER SILL AT PAX DOOR SURROUND REF CRJ 200 SRM 51-21-06 / FOUND TO BE OUT OF LIMITS REF CRJ 200 SRM 53-00-00. MEASURED THICKNESS .056. ORIGINAL THICKNESS .100 REF DRAWING 601R31527 REV AM. MATERIAL LOSS .046 MAX ALLOWED .010 / COMPLIED WITH MHIRJ REO # 601R-53-21-3526 REV: -- DATED: 2022-01-21
